Skip to main content Skip to section menu

U.W. Bangor - School of Informatics - Mathematics Preprints 1991

Algebraic topology

91.07 : PORTER, T.

n-types of simplicial groups and crossed n-cubes


Published in:

Topology 32 (1993) 5-24.

91.08 : BROWN, R.

Computing homotopy types using crossed n-cubes of groups


This paper is a slightly edited version in {\small \LaTeX\ } of the paper of the same title which appeared in the {\em Adams Memorial Symposium on Algebraic Topology}, Vol 1, edited N. Ray and G Walker, Cambridge University Press, 1992, 187-210. It gives a survey of some computational uses in homotopy theory of various structures related to multiple groupoids.

Published in:

Adams Memorial Symposium on Algebraic Topology, Vol 1, ed. N. Ray & G Walker, Cambridge Univ. Press (1992) 187-210.

gzipped Postscript file:

91.31 : TONKS, A.P.

Cubical groups which are Kan


The category of cubical sets with connections of Brown and Higgins is introduced as a possible alternative to simplicial complexes for carrying out a programme of combinatorial homotopy theory. This paper provides a result crucial to the development of this theory, that group objects in the category of cubical sets with connections have the property of being Kan.

Published in:

J Pure Appl. Algebra, 81 (1992) 83-87.

Site footer